Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33143
Title: Degree distributions of evolving networks
Authors: Shi, D
Liu, L
Zhu, SX
Zhou, H
Issue Date: 2006
Publisher: Edp Sciences S A
Source: Europhysics letters, 2006, v. 76, no. 4, p. 731-737 How to cite?
Journal: Europhysics Letters 
Abstract: In this paper, we propose a simple evolving network model with link and node removals as well as additions and show that this evolving network is scale free with a degree exponent varying in (1,4] depending on the network parameter values. By establishing a relation between the network evolution and a set of non-homogeneous birth-and-death processes, we develop an efficient algorithm to compute the network degree distribution. Our numerical results match simulation well and show how the network evolves into the scale-free state.
URI: http://hdl.handle.net/10397/33143
ISSN: 0295-5075
DOI: 10.1209/epl/i2006-10315-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

24
Last Week
0
Last month
0
Citations as of Jun 17, 2017

WEB OF SCIENCETM
Citations

23
Last Week
0
Last month
0
Citations as of Jun 22, 2017

Page view(s)

33
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.